# SDR AALA20150409003

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,889 hours, 22,866 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5930557505
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE & DEEP SCRATCH ON LT ELEVATOR BOTTOM SKIN INBD & FWD EDGE.  INSTALLED DOUBLER REPAIR IAW SRM 51-70-06-001 AND BLENDED SCRATCHES IAW 51-07-06-001 PG 12-14.
